Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Inflamed rib joint. On medication for anxiety and depression. Dizziness, drowsiness and nausea. Any suggestions?

Hello.. i went to a clinic and the doctor found out that i have an inflamed rip joint .. he prescribed ibuprofen and anit anxiety and anti depression .. i know that they might cause dizziness and drowsiness, but the thing that is concerning me now is that when i yawn i feel like my throat will come out and i feel like throwing up and my neck started to hurt because of yawning.. i also have no appetite to eat anything.. any suggestions and explanation to what i feel?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The feeling of excessive yawning and the dryness of the throat may be related to the side effects of the medicines that you are taking. You need to have adequate fluids and fresh fruit juices to reduce the symptoms.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor